Senior Health Community
Please help
About This Community:

This patient support community is for discussions relating to assisted living, caregivers, clinical trials, exercise, financial issues, nutrition, nursing homes, rehabilitation, and sex.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Please help

My hands tremor and my handwriting has gotten so scribbly it is hard to read. My legs and arms feel like they are quivering constantly but are not visably doing so. Recently my teeth began to chatter very slightly but it is bothersome. I am a 74 yr old female. I will see my Dr on Tues but I am sure he will blame this all on anxiety since I had a traumatic childhood. I had severe bouts of high BP but rthat is controlled now. I had a kidney removed 3 yrs ago from cancer but my other kidney is functioning well. I take metoprolol, norvasc, and xanax on a daily basis.
Avatar_m_tn
hi laodicea, sorry to hear about your problem, you sound like a postive person, do you get the tremor more when your medication is due? if so it may be as simple as regulating the meds, xanax is a very strong anti anxiety pill and you may be getting slight withdrawel from it, ask your doc will it be ok first, and i wish you well, brian
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Senior Health Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
The 3 Essentials to Ending Emotiona...
Sep 18 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Control Emotional Eating with this ...
Sep 04 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating Control: How to St...
Aug 28 by Roger Gould, M.D.Blank
Top Senior Health Answerers
139792_tn?1299416777
Blank
Dalubaba
Indore, India